# SDR DALA2024073007649

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,847 hours, 23,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 2L ENTRY DOOR WON'T ARM. CORRECTIVE ACTION: INSPECTED & ARMED / DISARMED 2L DOOR MULTIPLE TIMES , N.T.F. (6204884)
